# SDR USAA001371

- Difficulty date: August 29, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED .25 INCH, STATION 178 BULKHEAD SIDE CHORD RBL 27, WL 207.5.  TEMP REPAIR STOP DRILLED CRACK AND INSTALLED ANGLE PER EA 67901.  (M)
